# SDR AALA202105175829

- Difficulty date: May 6, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,562 hours, 7,542 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000200200
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=1.14 INCH X W=1.03 INCH DELAMINATED AREA ON ELEVATOR AT RIB 1 + 6.46 INCH AND 16.86 INCH FROM TRAILING EDGE. REPAIRED UPPER SKIN ELEVATOR ON LEFT HORIZONTAL STABILIZER IAW SRM  55-21-11-300-032.
